# SDR CX7A194J0351

- Difficulty date: July 2, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N311CE
- Make and model: Saab 340B
- Aircraft serial: 340B214
- Aircraft time: 25,367 hours, 28,195 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Location: Rt Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, C

## Discrepancy

RIGHT O/B ENGINE COWL WAS NOT PROPERLY SECURED.
